MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER
Model Number 7824
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter information was not provided.No information was captured as the customer's age and weight were not provided.
 
Event or Problem Description
A customer from australia reported that his contour next one meter was reading in mg/dl instead of mmol/l.There was no allegation of an adverse event.The device is not expected to be returned for the evaluation.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter for evaluation.Upon investigation of the device, it was determined that the customer's returned meter had a us sku.The us meters are programed to display the blood glucose readings in mg/dl.As per the distribution records, the meter was intended for the us market.The customer confirmed that the meter was purchased from a us based site, which matches with the distribution records.

Brand Name
CONTOUR NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PT PHC INDONESIA (REGISTRATION #: 3009204541)
kawasan industri mm2100
blok o-1
cikarang barat bekasi, jawa barat 17520
ID   17520
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key16224576
Report Number1810909-2023-00011
Device Sequence Number5682271
Product Code NBW
UDI-Device Identifier00301937824012
UDI-Public00301937824012
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7824
Device Catalogue Number7824
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date01/23/2023
Supplement Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale